# SDR GTIA2025072138999

- Difficulty date: July 18, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N703NK
- Make and model: Airbus A321-271NX
- Aircraft serial: 11383
- Aircraft time: 6,604 hours, 2,468 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG SOCK SMELL IN CRUISE PACK 1 OFF ISOLATED ODOR.  PERSISTENT, DIRTY SOCKS SMELL. APPARENT CABIN SOURCE: CABIN AIR SUPPLY VENTS. FIGHT DECK. NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.-PERFORMED T/S PROCEDURE IAW TSM 05-50-00-810-831-A. LEVEL A DECONTAMINATION ACCOMPLISHED. PACKE 1 SUSPECTED SEE ITEM 2 FOR DEACTIVATION AND MEL
